MAUDE Adverse Event Report: ZIMMER SWITZERLAND MANUFACTURING GMBH ANN, PROXIMAL HUMERUS, LEFT, 9X160MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

ZIMMER SWITZERLAND MANUFACTURING GMBH ANN, PROXIMAL HUMERUS, LEFT, 9X160MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number N/A
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/05/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Medical devices: blunt tip screw, 4x36mm; item# 47-2486-036-40; lot# 3068947.Blunt tip screw, 4x38mm; item# 47-2486-038-40; lot# 3076829.Blunt tip screw, 4x38mm; item# 47-2486-038-40; lot# 3078220.Ann blunt tip screw 4x56mm; item# 47-2486-056-40; lot# 3091269.Ann cort bone screw 4 x 24mm; item# 47-2486-124-40; lot# 3080024.Ann cort bone screw 4 x 28mm; item# 47-2486-128-40; lot# 3081901.Affixus ph nl cap 10.5x2.5mm; item# 47-2488-010-02; lot# 3048838.Report source ¿ foreign: japan.Multiple mdr reports were filed for this event, please see associated reports: 0009613350 - 2022 ¿ 00390, 0009613350 - 2022 ¿ 00391, 0009613350 - 2022 ¿ 00392.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that the proximal screws were backed out from the proper position after 3 weeks from the initial surgery.No revision is planned so far.Due diligence is in progress for this complaint; to date no additional information or product has been received.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: h6.As no product was returned, visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing.Devices are used for treatment.Medical records were not provided.The investigation did not identify a non-conformance or a complaint out of box (coob).Based on the available information it is not possible to determine the root cause for this issue.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
ANN, PROXIMAL HUMERUS, LEFT, 9X160MM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
ZIMMER SWITZERLAND MANUFACTURING GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ  8404
Manufacturer (Section G)
ZIMMER SWITZERLAND MANUFACTURING GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ   8404
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key15092242
Report Number0009613350-2022-00389
Device Sequence Number19842411
Product Code HSB
UDI-Device Identifier00889024505810
UDI-Public(01)00889024505810(17)310714(10)3079658
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K200814
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number47-2496-161-09
Device Lot Number3079658
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2022
Supplement Date Received by Manufacturer09/29/2022
Initial Report FDA Received Date07/25/2022
Supplement Report FDA Received Date10/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/04/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Other;
Patient SexUnknown